# SDR CALA2018020900531

- Difficulty date: February 8, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 71,018 hours, 18,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N51961
- Condition: Cracked
- Location: Bs 1200-1220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT FLOOR SUPPORT UPPER SUPPORT ANGLE,  BETWEEN BS 1200 - 1220, BL 0 FOUND CRACKED.   REMOVED AND REPLACED THE FLOOR SUPPORT IAW DWG 146N5180, AND SRM 51-40-02.
